Alert archive / Illinois / Flash Flood Warnings in 2015

Flash Flood Warning 11, NWS Lincoln, IL

June 7, 2015Champaign County, Vermilion County, Illinois

NWS Lincoln, IL issued this flash flood warning at Jun 7, 2015, 11:35 PM CDT for Champaign County, Vermilion County, Illinois. It was in force for 9 hr. 33 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2015, 11:35 PM CDT (04:35 UTC)
Expired
Jun 8, 2015, 9:00 AM CDT
In force
9 hr
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
None

Counties Champaign County, IL, Vermilion County, IL

The radar

The Lincoln radar (KILX), 129 km from the middle of the area, began a volume at 04:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 8, 12:15 AM CDTHEAVY RAIN 4.45Danville, ILMEASURED 4.45 INCHES OF RAIN THE PAST 4.5 HOURS IN DANVILLE...LIGHT RAIN CONTINUES...MANY ROADS AND STREETS STILL FLOODED.
Jun 8, 12:15 AM CDTHEAVY RAIN 4.45Danville, IL
Jun 8, 6:00 AM CDTHEAVY RAIN 4.99Ogden, IL
Jun 8, 6:30 AM CDTHEAVY RAIN 2.581 W Hoopeston, IL
Jun 8, 6:30 AM CDTHEAVY RAIN 5.571 Nw Danville, IL
Jun 8, 7:00 AM CDTHEAVY RAIN 2.05Fisher, IL
Jun 8, 7:00 AM CDTHEAVY RAIN 2.084 W Champaign, IL
Jun 8, 7:00 AM CDTHEAVY RAIN 2.122 Nne Mahomet, IL
Jun 8, 7:00 AM CDTHEAVY RAIN 2.222 Nne Homer, IL
Jun 8, 7:00 AM CDTHEAVY RAIN 2.232 Sse Urbana, IL
Jun 8, 7:00 AM CDTHEAVY RAIN 2.311 N Savoy, IL
Jun 8, 7:00 AM CDTHEAVY RAIN 2.413 Wnw Champaign, IL
Jun 8, 7:00 AM CDTHEAVY RAIN 2.431 Ssw Champaign, IL
Jun 8, 7:00 AM CDTHEAVY RAIN 2.442 Sse Champaign, IL
Jun 8, 7:00 AM CDTHEAVY RAIN 2.524 Ese Urbana, IL
Jun 8, 7:00 AM CDTHEAVY RAIN 2.641 Sse Urbana, IL
Jun 8, 7:00 AM CDTHEAVY RAIN 2.73Nnw Champaign, IL
Jun 8, 7:00 AM CDTHEAVY RAIN 2.742 Nnw Champaign, IL
Jun 8, 7:00 AM CDTHEAVY RAIN 2.881 Ssw Westville, IL
Jun 8, 7:00 AM CDTHEAVY RAIN 2.891 Ne Champaign, IL
Jun 8, 7:00 AM CDTHEAVY RAIN 3.13Sse Urbana, IL
Jun 8, 7:00 AM CDTHEAVY RAIN 3.568 N Danville, IL
Jun 8, 7:00 AM CDTHEAVY RAIN 4.023 Sse Henning, IL
Jun 8, 7:15 AM CDTHEAVY RAIN 2.332 N Homer, IL
Jun 8, 7:30 AM CDTHEAVY RAIN 2.253 S Champaign, IL
Jun 8, 7:50 AM CDTHEAVY RAIN 2.293 S Champaign, IL
Jun 8, 8:00 AM CDTHEAVY RAIN 3.062 Nnw Dewey, IL
Jun 8, 8:00 AM CDTHEAVY RAIN 3.451 Ssw St. Joseph, IL
Jun 8, 8:00 AM CDTHEAVY RAIN 5.651 Wnw Danville, IL
Jun 8, 8:13 AM CDTHEAVY RAIN 4.71Danville, ILMEASURED NEAR LAKE VERMILION
Jun 8, 8:13 AM CDTHEAVY RAIN 4.71Danville, IL
Jun 8, 8:30 AM CDTHEAVY RAIN 2.82Ese Champaign, IL
Jun 8, 8:41 AM CDTHEAVY RAIN 4.023 W Bismarck, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 4.6 hours before the alert went out and 281 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2015-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1647 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2015-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1647 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
1064 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

347 
WGUS53 KILX 080435
FFWILX
ILC019-183-081100-
/O.NEW.KILX.FF.W.0011.150608T0435Z-150608T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1135 PM CDT SUN JUN 7 2015

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  VERMILION COUNTY IN EAST CENTRAL ILLINOIS...
  CHAMPAIGN COUNTY IN EAST CENTRAL ILLINOIS...

* UNTIL 600 AM CDT MONDAY

* AT 1132 PM CDT...DOPPLER RADAR INDICATED HEAVY RAIN ACROSS THE 
  WARNED AREA. RAINFALL ESTIMATES WERE OVER THREE INCHES.  FLASH 
  FLOODING WILL REMAIN POSSIBLE IN THE WARNED AREA.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...  
  CHAMPAIGN...URBANA...DANVILLE...RANTOUL...SAVOY...MAHOMET...  
  HOOPESTON...ST. JOSEPH...GEORGETOWN...TOLONO...WESTVILLE...  
  TILTON...CATLIN...FISHER...OAKWOOD...PHILO...ROSSVILLE...SIDNEY... 
  HOMER AND THOMASBORO.

ADDITIONAL RAINFALL AMOUNTS OF UP TO ONE INCH ARE POSSIBLE IN THE 
WARNED AREA. VERMILION COUNTY EMERGENCY MANAGEMENT REPORTS FLOODING 
ACROSS MUCH OF THE CENTRAL SECTIONS OF THE COUNTY. 

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 57 BETWEEN MILE MARKERS 218 AND 257.
 INTERSTATE 72 BETWEEN MILE MARKERS 174 AND 182.
 INTERSTATE 74 BETWEEN MILE MARKERS 169 AND 219.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 3988 8757 3987 8757 3988 8762 3988 8846
      4040 8846 4040 8794 4049 8793 4049 8753
      3988 8754

$$

GOETSCH
1 follow-up statement
873 
WGUS53 KILX 081015
FFWILX
ILC019-183-081400-
/O.EXT.KILX.FF.W.0011.000000T0000Z-150608T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
515 AM CDT MON JUN 8 2015

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  VERMILION COUNTY IN EAST CENTRAL ILLINOIS...
  CHAMPAIGN COUNTY IN EAST CENTRAL ILLINOIS...

* UNTIL 900 AM CDT

* AT 510 AM CDT...LOCAL LAW ENFORCEMENT REPORTED FLASH FLOODING
  ACROSS PARTS OF VERMILION COUNTY ESPECIALLY OVER CENTRAL AND 
  NORTHERN VERMILION COUNTY FROM DANVILLE NORTH. RADAR ESTIMATED 
  BETWEEN 3 AND 6 INCHES OF RAIN AND LOCALLY HIGHER AMOUNTS HAD 
  FALLEN SINCE SUNDAY EVENING ALONG AND NORTH OF I-74. THIS INCLUDES 
  AREAS FROM URBANA AND DANVILLE NORTH. RUNOFF FROM THIS VERY HEAVY
  RAIN THAT FELL SUNDAY NIGHT WILL CONTINUE FLASH FLOODING UNTIL 
  MID MORNING OVER PARTS OF THIS AREA. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CHAMPAIGN...URBANA...DANVILLE...RANTOUL...SAVOY...MAHOMET...
  HOOPESTON...ST. JOSEPH...GEORGETOWN...TOLONO...WESTVILLE...
  TILTON...CATLIN...FISHER...OAKWOOD...PHILO...ROSSVILLE...SIDNEY...
  HOMER AND THOMASBORO.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 57 BETWEEN MILE MARKERS 218 AND 257.
 INTERSTATE 72 BETWEEN MILE MARKERS 174 AND 182.
 INTERSTATE 74 BETWEEN MILE MARKERS 169 AND 219.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3988 8757 3987 8757 3988 8762 3988 8846
      4040 8846 4040 8794 4049 8793 4049 8753
      3988 8754

$$

07

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Jun 7, 9:26 PM CDT, 2 hours 9 minutes earlier.

Area forecast discussion, Jun 7, 9:26 PM CDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
926 PM CDT SUN JUN 7 2015

.UPDATE...
ISSUED AT 927 PM CDT SUN JUN 7 2015

STORMS ARE VINALLY PROGRESSING SOUTHEAST OVER THE CWA THIS
EVENING. WILL BE WORKING TO UPDATE THE FORECAST TO LOWER POPS AND
TO REMOVE PARTS OF THE WATCH. UPDATE WILL BE FORTHCOMING BUT MAY
TAKE A LITTLE TIME.

&&

.SHORT TERM...(TONIGHT)
ISSUED AT 329 PM CDT SUN JUN 7 2015

20Z/3PM RADAR IMAGERY SHOWS THUNDERSTORMS BEGINNING TO INITIATE
AHEAD OF A COLD FRONT...MAINLY ALONG A HENRY...TO GALESBURG...TO
FORT MADISON IOWA LINE. THESE STORMS WILL BE INTERACTING WITH A
STRONGLY UNSTABLE AIRMASS ACROSS CENTRAL ILLINOIS...CHARACTERIZED BY
SBCAPE VALUES OF 3000 TO 3500J/KG.  0-6KM BULK SHEAR OF 30-35KT
SHOULD HELP ENHANCE/SUSTAIN THE THUNDERSTORM CELLS AS THEY TRACK
E/SE ACROSS THE AREA LATE THIS AFTERNOON INTO THE EARLY EVENING.
DAMAGING WIND GUSTS IN EXCESS OF 60 MPH AND LARGE HAIL WILL BE THE
PRIMARY THREATS.  HRRR SHOWS THE CONVECTION PUSHING ACROSS MAINLY
THE NORTHERN HALF OF THE KILX CWA...THEN EXITING INTO INDIANA BY
AROUND 01Z.  AFTER THAT...MODELS ARE SUGGESTING THAT ADDITIONAL
CONVECTION WILL DEVELOP ACROSS MISSOURI THIS EVENING...THEN PUSH
EASTWARD INTO CENTRAL AND SOUTHEAST ILLINOIS OVERNIGHT.  BY THAT
POINT THE AIRMASS WILL LIKELY HAVE BEEN STABILIZED BY THE FIRST
ROUND OF CONVECTION EARLY IN THE EVENING...SO ADDITIONAL SEVERE
WEATHER APPEARS MINIMAL. DESPITE THIS...AM STILL CONCERNED ABOUT THE
POTENTIAL FOR HEAVY RAINFALL GIVEN PRECIPITABLE WATER VALUES FROM
1.50 TO 1.75.  SINCE THERE IS CURRENTLY A MONTHLY AND YEARLY
RAINFALL DEFICIT ACROSS MUCH OF CENTRAL ILLINOIS AND THE STORMS WILL
BE PROGRESSIVE IN NATURE...THINK WIDESPREAD FLASH FLOODING IS
UNLIKELY.  WILL THEREFORE NOT ISSUE A FLASH FLOOD WATCH...BUT
INSTEAD HIT HEAVY RAIN THREAT HARD IN THE HWO...ZONE FORECAST...AND
ESF.

.LONG TERM...(MONDAY THROUGH SUNDAY)
ISSUED AT 329 PM CDT SUN JUN 7 2015

THUNDERSTORMS WITH HEAVY RAINFALL WILL LINGER IN THE SOUTHEAST
TOMORROW FOLLOWED BY A WEAK TROUGH THAT WILL ROTATE THROUGH THE GRT
LKS REGION TOMORROW AFTERNOON THROUGH TOMORROW EVENING. THEN AS
EVERYTHING PUSHES FURTHER EAST AND SOUTHEAST OF THE AREA DRY WEATHER
IS EXPECTED LATE MONDAY NIGHT THROUGH WED NIGHT. MODELS CONTINUE TO
TRY AND BRING SOME PCPN INTO THE REGION FOR WE AND WED NIGHT BUT
BELIEVE MOISTURE WILL BE LIMITED SO IF THERE IS ANY PCPN THEN IT
WILL BE WIDELY SCATTERED AND ONLY WORTH A SLIGHT CHANCE IN THE
GRIDS...WHICH WILL NOT BE MENTIONED IN THE WORDED FORECAST AT THIS
TIME. AS UPPER LEVEL RIDGE TAKES HOLD OVER THE AREA AND TROUGH
DEVELOPS OUT IN THE PLAINS...PCPN CHANCES WILL BEGIN TO INCREASE
AGAIN FOR LATE IN THE WEEK AND INTO THE WEEKEND. MODELS HAVE SOME
DIFFERENCES SO WILL JUST KEEP CHANCE POPS IN THE NORTH OF THUR AND
THUR NIGHT...AND THEN OVER THE WHOLE AREA FOR FRI THROUGH SUNDAY.

TEMPS WILL REMAIN WARM THROUGH THE PERIOD...SITTING IN THE MID TO
UPPER 80S MOST OF THE AREA. HIGHS AROUND 90 WILL BE POSSIBLE AT
TIMES.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING)
ISSUED AT 654 PM CDT SUN JUN 7 2015

THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS THE SITES TONIGHT. PIA
AND BMI WILL SEE PREDOMINATE STORMS FOR QUITE A FEW HOURS THIS
EVENING WITH A FEW HOURS OF HEAVY RAINFALL. HAVE A TEMPO GROUP TO
COVER THE HEAVIER RAINFALL. THINK THE STORMS SHOULD BE ENDING
AROUND MIDNIGHT WITH CLOUD COVER CONTINUING DURING THE OVERNIGHT
HOURS. THEN SKIES SHOULD SCATTER OUT AND CLEAR DURING THE EARLY
MORNING HOURS. SPI/DEC/CMI SHOULD BEGIN TO SEE THE STORMS IN THE
NEXT 1-2HRS WITH JUST VCTS FOR WHILE AND A TEMPO GROUP FOR ABOUT
4HRS DURING THE LATE EVENING. WINDS WILL BE SOUTHWEST FOR NOW AND
THEN WESTERLY AFTER THE NEXT WAVE COMES THROUGH LATER TONIGHT.
THEN WINDS ARE EXPECTED TO BECOME SOUTHWEST AGAIN TOMORROW.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...AUTEN
SHORT TERM...BARNES
LONG TERM...AUTEN
AVIATION...AUTEN
Hazardous weather outlook, Jun 7, 3:47 PM CDT, 7 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
347 PM CDT SUN JUN 7 2015

ILZ027>031-036>038-040-041-081100-
FULTON-KNOX-MARSHALL-MASON-MCLEAN-PEORIA-SCHUYLER-STARK-TAZEWELL-
WOODFORD-
347 PM CDT SUN JUN 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL DEVELOP ALONG AN ADVANCING COLD FRONT THIS
AFTERNOON INTO THE EVENING. SOME OF THE STORMS MAY BECOME
SEVERE...PRODUCING DAMAGING WIND GUSTS IN EXCESS OF 60 MPH...HAIL
UP TO QUARTER-SIZED...AND TORRENTIAL DOWNPOURS. LOCALIZED FLASH
FLOODING WILL BE LIKELY WITH THE STRONGEST STORMS. THE PRIMARY
TIME FRAME FOR POTENTIAL SEVERE WEATHER WILL BE THROUGH 8 PM.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A CHANCE FOR THUNDERSTORMS WILL CONTINUE INTO MONDAY...WITH A MUCH
LOWER THREAT FOR SEVERE WEATHER.

AFTER A PERIOD OF QUIET WEATHER TUESDAY...THUNDERSTORM CHANCES
WILL RETURN WEDNESDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY...PARTICULARLY
THROUGH 8 PM.

ILZ042>057-061-081100-
CASS-CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON-
MENARD-MORGAN-MOULTRIE-PIATT-SANGAMON-SCOTT-SHELBY-VERMILION-
347 PM CDT SUN JUN 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL DEVELOP ALONG AN ADVANCING COLD FRONT LATE THIS
AFTERNOON AND EVENING. SOME OF THE STORMS MAY BECOME
SEVERE...PRODUCING DAMAGING WIND GUSTS IN EXCESS OF 60 MPH...HAIL
UP TO QUARTER-SIZED...AND TORRENTIAL DOWNPOURS. LOCALIZED FLASH
FLOODING WILL BE LIKELY WITH THE STRONGEST STORMS. THE PRIMARY
TIME FRAME FOR POTENTIAL SEVERE WEATHER WILL BE BETWEEN 4 PM AND
10 PM.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A CHANCE FOR THUNDERSTORMS WILL CONTINUE INTO MONDAY...WITH A MUCH
LOWER THREAT FOR SEVERE WEATHER.

AFTER A PERIOD OF QUIET WEATHER TUESDAY AND WEDNESDAY...THUNDERSTORM
CHANCES WILL RETURN FOR THURSDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY...PARTICULARLY
BETWEEN 4 PM AND 10 PM

ILZ062-063-066>068-071>073-081100-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
347 PM CDT SUN JUN 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS...SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL DEVELOP ALONG AN ADVANCING COLD FRONT THIS
EVENING. WHILE THE GREATEST CHANCE FOR SEVERE WEATHER WILL REMAIN
NORTH OF THE I-70 CORRIDOR...A FEW STRONG STORMS WITH GUSTY
WINDS...SMALL HAIL...AND TORRENTIAL DOWNPOURS WILL BE POSSIBLE.
THE PRIMARY TIME FRAME FOR STRONG THUNDERSTORMS WILL BE BETWEEN 6
PM AND MIDNIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A CHANCE FOR THUNDERSTORMS WILL CONTINUE INTO MONDAY...WITH A MUCH
LOWER THREAT FOR SEVERE WEATHER.

AFTER A PERIOD OF QUIET WEATHER TUESDAY AND WEDNESDAY...THUNDERSTORM
CHANCES WILL RETURN FOR THURSDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY...PARTICULARLY
BETWEEN 6 PM AND MIDNIGHT.

BARNES

In the hours before

Local storm report, Jun 7, 10:41 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1041 PM CDT SUN JUN 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     TSTM WND DMG     CHAMPAIGN               40.11N 88.26W
06/07/2015                   CHAMPAIGN          IL   EMERGENCY MNGR

            SEVERE WIND DAMAGE TO A BUILDING AT 1400 BLOCK OF NORTH
            PROSPECT IN CHAMPAIGN.

0922 PM     TSTM WND DMG     URBANA                  40.11N 88.21W
06/07/2015                   CHAMPAIGN          IL   EMERGENCY MNGR

            SEVERE WIND DAMAGE TO BUILDING ON 1500 BLOCK ON WEST
            KENYON STREET.

&&

07
Local storm report, Jun 7, 10:43 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1043 PM CDT SUN JUN 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     FLOOD            OGDEN                   40.12N 87.96W
06/07/2015                   CHAMPAIGN          IL   EMERGENCY MNGR

            STREET FLOODING IN ODGEN.

0940 PM     TSTM WND DMG     OGDEN                   40.12N 87.96W
06/07/2015                   CHAMPAIGN          IL   EMERGENCY MNGR

            TREES AND POWER LINES BLOWN DOWN.

&&

07
Local storm report, Jun 7, 10:44 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1044 PM CDT SUN JUN 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1002 PM     TSTM WND DMG     CHARLESTON              39.48N 88.18W
06/07/2015                   COLES              IL   EMERGENCY MNGR

            POWER LINES BLOWN DOWN AND TREES SNAPPED IN HALF.

&&

07
Local storm report, Jun 7, 10:45 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
1045 PM CDT SUN JUN 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     FLOOD            OGDEN                   40.12N 87.96W
06/07/2015                   CHAMPAIGN          IL   EMERGENCY MNGR

            STREET FLOODING IN OGDEN.

&&

07
Local storm report, Jun 7, 11:00 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1100 PM CDT SUN JUN 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     HEAVY RAIN       LUDLOW                  40.39N 88.13W
06/07/2015  M5.32 INCH       CHAMPAIGN          IL   TRAINED SPOTTER

            STORM TOTAL RAINFALL TODAY

1030 PM     FLOOD            LUDLOW                  40.39N 88.13W
06/07/2015                   CHAMPAIGN          IL   TRAINED SPOTTER

            DITCHES FLOODED ACROSS TOWN SPILLING OVER TO
            DRIVEWAYS...WATER STANDING IN LOCAL FIELDS...WATER IN
            BASEMENT WITH SUMP PUMP NOT ABLE TO KEEP UP.

&&

07
Local storm report, Jun 7, 11:04 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1104 PM CDT SUN JUN 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     HEAVY RAIN       HENRY                   41.11N 89.36W
06/07/2015  M2.97 INCH       MARSHALL           IL   MESONET

            STORM TOTAL RAINFALL...1.97 INCHES OF RAIN SINCE
            NOON...SWOP REPORT

&&

EJL

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 7:08 PM CDTFlash Flood WarningILXFulton, Knox5 hr
Jun 7, 7:18 PM CDTSevere Thunderstorm WarningILXFulton, Mason, Peoria, Tazewell42 min
Jun 7, 7:23 PM CDTSevere Thunderstorm WarningILXVermilion52 min
Jun 7, 7:29 PM CDTSevere Thunderstorm WarningILXSchuyler61 min
Jun 7, 7:30 PM CDTFlash Flood WarningILXLogan, McLean, Mason, Peoria, Tazewell, Woodford5 hr
Jun 7, 7:36 PM CDTSevere Thunderstorm WarningILXDeWitt, Logan, McLean, Tazewell24 min
Jun 7, 7:52 PM CDTSevere Thunderstorm WarningILXDeWitt, Logan, McLean, Mason, Menard, Tazewell53 min
Jun 7, 8:04 PM CDTFlash Flood WarningILXChampaign, Vermilion4 hr
Jun 7, 8:23 PM CDTFlash Flood WarningILXDeWitt, McLean, Piatt6 hr
Jun 7, 8:47 PM CDTFlash Flood WarningILXLogan, Mason, Menard5 hr
Jun 7, 8:47 PM CDTSevere Thunderstorm WarningILXVermilion43 min
Jun 7, 8:54 PM CDTSevere Thunderstorm WarningILXChampaign, Douglas, Macon, Moultrie, Piatt36 min
Jun 7, 9:15 PM CDTSevere Thunderstorm WarningILXChristian, Macon, Moultrie, Sangamon, Shelby45 min
Jun 7, 9:29 PM CDTSevere Thunderstorm WarningILXChampaign, Coles, Douglas, Edgar, Moultrie, Vermilion46 min
Jun 7, 9:35 PM CDTTornado WarningILXChampaign, Douglas25 min
Jun 7, 9:39 PM CDTTornado WarningILXChampaign, Vermilion36 min
Jun 7, 9:57 PM CDTTornado WarningILXEdgar32 min
Jun 7, 10:02 PM CDTSevere Thunderstorm WarningILXClark, Coles, Cumberland43 min
Jun 7, 10:12 PM CDTTornado WarningILXClark, Coles, Edgar33 min
Jun 7, 10:15 PM CDTSevere Thunderstorm WarningILXEdgar30 min
Jun 7, 10:44 PM CDTSevere Thunderstorm WarningILXClark, Crawford, Jasper46 min
Jun 7, 11:57 PM CDTFlash Flood WarningILXLogan, McLean, Mason, Tazewell6 hr
Jun 8, 12:13 AM CDTFlash Flood WarningILXEffingham11 hr
Jun 8, 2:04 AM CDTFlash Flood WarningILXClay8 hr
Jun 8, 3:50 AM CDTRiver Flood WarningILXVermilion49 hr
Jun 8, 4:39 AM CDTRiver Flood WarningILXClay, Richland29 days
Jun 8, 9:38 AM CDTRiver Flood WarningILXPiatt13 days
Jun 8, 9:46 AM CDTAreal Flood AdvisoryILXChampaign, Vermilion4 hr
Jun 8, 10:39 AM CDTAreal Flood WarningILXEffingham12 hr
Jun 8, 11:11 AM CDTRiver Flood WarningILXCass, Fulton, Mason61 days
Jun 8, 11:11 AM CDTRiver Flood WarningILXBrown, Cass, Morgan, Schuyler63 days
Jun 8, 3:43 PM CDTSevere Thunderstorm WarningILXCass, Fulton, Mason, Menard47 min
Jun 8, 4:45 PM CDTSevere Thunderstorm WarningILXMcLean45 min
Jun 8, 6:59 PM CDTSevere Thunderstorm WarningILXMcLean46 min

Nearby

Flash Flood Warnings in Illinois, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.